# SDR R61A201612140734

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 23,179 hours, 18,216 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1583911
- Part serial: 1465
- Condition: Failed
- Location: Te Flap Sys
- Part time: 23,179 hours, 18,216 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A FLAP FAIL MESSAGE. CREW RAN QRH, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED RIGHT NR 4 FLAP ACTUATOR IAW AMM AND OPS CHECKED GOOD.
